Monday, August 25, 2008

Estrace makes me frisky...hehehe

OK...so...I usually get the crappy side effects of meds (weight gain, headache, nauseau, etc). The weight gain is still to be determined, but I'm the lucky winner of "increased libido." How fun is that?!?! Seriously, it's insane. I can't say it's all I think about, but let's just say after all the years/frustration of baby making sex and the subsequent disinterest in the whole thing (like being the LAST thing I cared about), this is definately progress. Poor Dan. He didn't know what hit him:o)

I have to say this whole FET cycle is anticlimatic. Just seems that all I'm doing is taking pills (6 a day!), and that there isn't an end in sight. At least with u/s and b/w, I would constantly be given an update on what is going on with my body. I want/need to know that my lining is thickening and on it's way to becoming a nice welcoming environment for the Stancey's.

1 comment:

andrea said...

LOL!! i'm glad there are some good side effects - have fun !!!